# SDR SWIA972571

- Difficulty date: April 22, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N130G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120130
- Aircraft time: 28,986 hours, 34,255 cycles
- Engine: Pwa PW118
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Condition: Failed
- Location: Autopilot Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J, E, F
- Precautionary procedure: O

## Discrepancy

CO-PILOT''''S AUTOPILOT SERVO FAILURE, AMBER A ANNUNCIATED, VIBRATION ASSOCIATED WITH FAILURE PRIOR TO SERVO FAILURE.  EXECUTED QRW PROCEDURES, VIBRATION REMAINED.  REMOVED AND REPLACED AILERON SERVO, IAW MM 22-10-09, OPS CHECK GOOD.  P/N 622-5734-002, S/N ON 10041, S/N OFF 5234.
